# SDR 95ZZZX1899

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29406
- Make and model: Cessna 177
- Aircraft serial: 17700866
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Cracked
- Location: Magneto
- Part time: 180 hours
- Component: Slick, 4271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO COIL CRACKED CAUSING MAG TO FAIL.  THIS REPORT IS IN CONJUNCTION WITH AN ADDITIONAL REPORT ON THE SAME AIRPLANE AT THE SAME TIME A DUAL MAG FAILURE OCCURRED ON LANDING ROLL OUT.  INSPECTIONS ON THE NAGNETOS DO NOT REQUIRE REMOVAL OF COIL TO SATISFY INPSECTION, BUT IT WOULD BE HIGHLY RECOMMENDABLE TO DO SO.  SHOP HAS NOW FOUND 4 CRACKED SLICK COILS.
